Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Fourier inversion for semisimple Lie groups of real rank one


Authors: P. J. Sally Jr. and Garth Warner
Journal: Bull. Amer. Math. Soc. 78 (1972), 251-254
MSC (1970): Primary 22E30; Secondary 22D10, 43A30
DOI: https://doi.org/10.1090/S0002-9904-1972-12944-6
MathSciNet review: 0299733
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Gelbart, Fourier analysis on matrix space, Mem. Amer. Math. Soc. No. 108 (1971). MR 492066
  • 2. I. M. Gel'fand, M. I. Graev and I. I. Pjateckiĭ-Šapiro, Generalized functions. Vol. 6: Theory of representation and automorphic functions, "Nauka", Moscow, 1966; English transl., Saunders, Philadelphia, Pa., 1969. MR 36 #3725; 38 #2093. MR 220673
  • 3. Harish-Chandra, a) A formula for semisimple Lie groups, Amer. J. Math. 79 (1957), 733-760. MR 20 #2633. MR 96138
  • 3. Harish-Chandra, b) Harmonic analysis on semisimple Lie groups, Some recent advances in the basic sciences. Vol. 1 (Proc. Annual Sci. Conf., Belfer Grad. School Sci., Yeshiva Univ., New York, 1962-1964), Belfer Graduate School of Science, Yeshiva University, New York, 1966, pp. 35-40. MR 35 # 1717. MR 210832
  • 3. Harish-Chandra, c) Some results on an invariant integral on a semisimple Lie algebra, Ann. of Math. (2) 80 (1964), 551-593. MR 31 # 4862b. MR 180629
  • 3. Harish-Chandra, d) Invariant eigendistributions on a semisimple Lie group, Trans. Amer. Math. Soc. 119 (1965), 457-508. MR 31 #4862d. MR 180631
  • 3. Harish-Chandra, e) Discrete series for semisimple Lie groups. I, Acta Math. 113 (1965), 241-318. MR 36 #2744. MR 219665
  • 3. Harish-Chandra, f) Two theorems on semisimple Lie groups, Ann. of Math. (2) 83 (1966), 74-128. MR 33 #2766. MR 194556
  • 3. Harish-Chandra, g) Discrete series for semisimple Lie groups. II, Acta Math. 116 (1966), 1-111. MR 36 #2745. MR 219666
  • 4. P. J. Sally, Jr. and J. A. Shalika, The Fourier transform on SL(2) over a non-archimedean local field (to appear).
  • 5. G. Warner, Harmonic analysis on semi-simple Lie groups, 2 volumes, Springer-Verlag, Berlin, 1972. MR 498999

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E30, 22D10, 43A30

Retrieve articles in all journals with MSC (1970): 22E30, 22D10, 43A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12944-6

American Mathematical Society